Volume 12, Issue 4 (2-2016)                   2016, 12(4): 1-14 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Amini K, Rostami F. یک روش لونبرگ-مارکوارت اصلاح شده با یک جستجوی خطی جدید غیریکنوا برای حل دستگاه معادلات غیرخطی. Journal of Operational Research and Its Applications. 2016; 12 (4) :1-14
URL: http://jamlu.liau.ac.ir/article-1-1218-en.html
Abstract:   (2350 Views)
This article has no abstract.
Full-Text [PDF 199 kb]   (771 Downloads)    
Type of Study: Research | Subject: Special
Received: 2016/04/11 | Accepted: 2016/04/11 | Published: 2016/04/11

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author